MathSciNet Relay Station
MathSciNet bibliographic data
MR1801131 60C05 (60F05)
Chern, Hua-Huai; Hwang, Hsien-Kuei; Yeh, Yeong-Nan Distribution of the number of consecutive records. Proceedings of the Ninth International Conference "Random Structures and Algorithms'' (Poznan, 1999). Random Structures Algorithms 17 (2000), no. 3-4, 169–196.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement